# SDR 96ZZZX728

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18519
- Make and model: Cessna 150L
- Aircraft serial: 15073909
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Cracked
- Location: Otbd Elev Hinge
- Part time: 4,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT USED AS A TRAINER.  ELEVATOR HINGE (RIB) FOR BOLT HOLE BECAME WORN.  BUSHING AND BEARING BECAME WORN.  BOLT WAS FOUND WORN.  BRACKET BECAME WORN.  BOLT HOLE IN RIB WAS WORN EXCESSIVELY (.25 INCH OR BETTER).   WITH OUTBOARD RIB WORN, THIS PUT MORE SUPPORT ON BRACKET WHICH PUT MORE STRESS ON THE SPAR WHICH CAUSED SPAR TO CRACK.  SUBMITTER RECOMMENDS OPEN ELEVATOR EVERY 1,000 HOURS TO INSPECT SPAR.
